Welcome to the Shodan Security Store

Protection and Survival Products

100 Non-Aspirin Packs with 2 Tablets

$11.99

100 Non-Aspirin Packs with 2 Tablets

Compare

Great deal on portable pain-relief tablets. Use for the temporary relief of aches, pains, and headaches, and for the reduction of fever. These non-aspirin packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Acetaminophen 325 mg.

Weight 1 oz
Dimensions 2 × 2 in

Reviews

There are no reviews yet.

Be the first to review “100 Non-Aspirin Packs with 2 Tablets”

Your email address will not be published. Required fields are marked *

SKU: FANA CS Category: